Comments on some completeness theorems of Urquhart and méndez & Salto

Journal of Philosophical Logic 30 (1):51-55 (2001)
Abstract
Urquhart and Méndez and Salto claim to establish completeness theorems for the system C and two of its negation extensions. In this note, we do the following three things: (1) provide a counterexample to all of these alleged completeness theorems, (2) attempt to diagnose the mistakes in the reported completeness proofs, and (3) provide complete axiomatizations of the desired systems
Keywords completeness  substructural  logic  many-valued  matrix
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1017549804474
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,173
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

46 ( #110,203 of 2,152,483 )

Recent downloads (6 months)

1 ( #399,782 of 2,152,483 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums